Journal of the Mathematical Society of Japan

Correction to ``A note on the large inductive dimension of totally normal spaces''

Keio NAGAMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 4 (1973), 733.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435468

Digital Object Identifier
doi:10.2969/jmsj/02540733

Mathematical Reviews number (MathSciNet)
MR0326691

Zentralblatt MATH identifier
0259.54030

Subjects
Primary: 54F45: Dimension theory [See also 55M10]

Citation

NAGAMI, Keio. Correction to ``A note on the large inductive dimension of totally normal spaces''. J. Math. Soc. Japan 25 (1973), no. 4, 733. doi:10.2969/jmsj/02540733. https://projecteuclid.org/euclid.jmsj/1240435468


Export citation